Join the 'Transderm-Scop' group to help and get support from people like you.
We found 10 questions associated with the 'Transderm-Scop' topic.
Posted 20 Feb 2018 by • 0 answers
I started using the patch for my cruises about 4 to 5 years ago I was left with a dry mouth and each time I use the patches for a cruise my mouth gets dryer and never bounces back
Posted 4 May 2017 by • 1 answer
Posted 22 Jul 2017 by • 0 answers
Posted 6 Aug 2015 by • 1 answer
Posted 12 Jan 2016 by • 0 answers
... will there be withdraws problem
Posted 16 Dec 2015 by • 0 answers
I use these patches every time I go on a cruise, which is usually once to 3 times a year and usually a 7 to 10 day cruise each time. When I use them my mouth gets very dry and I have to use only 1/2 a patch every 3 days. Every since I started using them my mouth and eyes have been dry. I don't ...
Posted 25 Aug 2010 by • 10 answers
I used the transderm-scop patch for a week about a year ago while on a small fishing boat. My vision became quite blurred by the end of the trip... so bad I couldn't read the numbers on my cellphone, etc. Once I took off the patch, my vision improved substantially... but never seemed to return ...
Posted 8 Jan 2011 by • 1 answer
I have heard that 95% of all people taking this drug have had severe after effects. Has anyone cut the patch in quarters and tried them? I read where one lady did and had no sea sickness and no side effects after discontinuing it. Any thoughts?
My mother was prescribed Transderm-Scop - off-label use. She is very altered. Is this a side effect?
Posted 20 Oct 2010 by • 1 answer
I've noticed the first day the patch is applied she's very altered. Is this a side effect of long term use?
Posted 9 Apr 2010 by • 1 answer
I want to stop them. How do I do this? Trans derm scopoline1.5.